# SDR AALA20011725

- Difficulty date: September 5, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LHR - FLT 121 - CDG-JFK - APPROXIMATELY 30 MINUTES INTO FLIGHT PASSENGERS AND FLIGHT ATTENDANT REPORTED ELECTRICAL ARCING AND SPARKING ORIGINATING FROM PSU OVERHEAD BIN AT SEAT 28H-J.  ALL READING LIGHTS ON RIGHT CABIN SIDE BECAME INOPERATIVE.  ALL REMAINING CABIN READING LIGHTS ALSO BECAME INOPERATIVE.  AIRCRAFT DIVERTED TO LHR AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND PINCHED.  CHAFFED WIRE AND ACCOMPLISHED INTERIM REPAIR PRIOR TO AIRCRAFT DEPARTURE. PERMANENT REPAIR ACCOMPLISHED AT ORD.  TWO SUBSEQUENT FLIGHTS REVEALED NO REPEAT WRITE-UPS.  (M)
